# SDR ASAA2024041849917

- Difficulty date: April 18, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,824 hours, 16,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION PANEL @ STA727E+16 TO STA767 IS CORRODED. GROUNDED - YES. REMOVED DAMAGE FROM AFT PIT R/H TRANSITION PNL AT STA727E+16 TO ST767 ORIG THICK .040 I.A.W B737-800 SRM 53-60-53. AREA FOUND TO BE OUT OF LIMITS AND PUNCTURED I.A.W B737-800 SRM 53-00-53. TOOL# T8224K D 25OCT/24 REPAIRED TRANSITON PNL I.A.W . B737-800 SRM 53-00-53. REMOVED .040", REMAINING .00", TOTAL MAT LOSS. DOT REMOVED.
